# SDR UPS00233405

- Difficulty date: July 17, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ENGINE NR 1 THRUST REVERSER O/B FAIRING MID SUPPORT BRACKET CRACKED.  BRACKET REPLACED IAW MM 78-30-00.
